# SDR CA040923006

- Difficulty date: July 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Shorted
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO RETRACT LANDING GEAR DURING CLIMB. GEAR DOORS LOCKED. NO TRANSITION, NO YELLOW LIGHTS. THREE GREEN LIGHTS REMAINED CONSTANT ON. RECYCLED WITHOUT SUCCESS. RETURNED TO BASE. NLG CENTERING PROXIMITY SENSOR FOUND SHORTED. SENSOR REPLACED ACC AMM 32-61-03.
